# SDR R61A201403130380

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 16,123 hours, 12,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, EVIDENCE OF LIGHTNING STRIKE DAMAGE BETWEEN FRAME 18-19, STRINGER 27-28L.  MAINTENANCE REMOVED DAMAGE IAW SRM 51-40-02, ALODINED PRIMED FASTENER AND HOLE IAW SRM 51-23-04, -05, INSTALLED SOLID HEAD PROTRUDING HEAD RIVET WITH WASHER IAW SRM 53-10-01, RESTORED TOP COAT IAW SRM 51-23-06.
